# SDR MASA2009080300244

- Difficulty date: August 3, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 25,242 hours, 21,095 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

FLT 7225, CAE-ORD.  CREW RETURNED TO THE FIELD AND EMERGENCY DECLARED FOR LT ENGINE HIGH OIL TEMP ABOVE 166 FOR MORE THAN 2 MINUTES.  MX FOUND ENG OVERSERVICED, DESERVICED TO PROPER LEVELS, ENGINE RUNS GOOD.
